Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and me delna

Posted by ColoradoSnowflake on October 14, 2009, at 0:08:41

In reply to Re: Parnate and me g_g_g_unit, posted by delna on October 13, 2009, at 23:08:10

Hi Delna:

Seems like you're feeling better. That's great!!

I, myself, am totally confused about when to take my 70mg. Parnate. I started out morning and noon. I was so tired pdoc moved it to dinner, evening...I asked him if I could take it all at once and he didn't like the idea, said two doses, evening and bedtime. Well, I can't remember worth a darn to take it that way, so I end up taking it all at once at bedtime. I don't know if that is the best.

I was really tired no mattter what until pdoc put me on the Provigil. I wish I knew whether the Parnate makes me so tired now that I've been on it 6 months, but I'm not willing to forego the Provigil to find out!

So, I'm not much help at all!! I am totally confused myself!!

I'm anxious to see what you do and also others taking Parnate!

I do know that life is much better now!!
Hallellujah!

Keep up the good work, Delna!

Hugs,
Gayle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:920665
URL: http://www.dr-bob.org/babble/20091012/msgs/920866.html